Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 16 found articles
 
 
  On the extendability of particular classes of constant dimension codes
 
 
Title: On the extendability of particular classes of constant dimension codes
Author: Nakić, Anamari
Storme, Leo
Appeared in: Designs, codes and cryptography
Paging: Volume 79 (2015) nr. 3 pages 407-422
Year: 2015
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands